Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

i am using tretinoin cream 0.1% for about a week and my face becomes very red and irritated. when i have emotion, the redness goes terrible...

do you have any solution for that?

does aspirin mask help?

or Vitamin b3 gel works?

Share this post


Link to post
Share on other sites

I myself am a fan of the aspirin mask.

I'm not sure how well it would go for you. For I don't know how irritated you are, and that different things are better for different people.

Share this post


Link to post
Share on other sites

How often are you using it? A lot of people need to start with every other or even every third day for the first few weeks. And I know the cream made me sore, red and peely, but the gel doesn't-and it's the old skool, alcohol based one, not the micro!

Also, are you using anything else with it? Unless your derm told you otherwise, you might need to stop using anything else medicated at least for awhile. Just wash your face at night with a non-medicated non-soap cleanser, let it dry for 10-15 minutes, put on the Retin, and if you're going to use moisturizer (I don't) wait another half hour before you use it. And in the morning wash again, maybe even skip the cleanser if it hurts or you're dry, and make sure you use a good sunscreen because you're sensitive to the sun right now. Chemical sunscreens hurt my face so I use Neutrogena Pure and Free For Babies and powder over it so it's not so white.

Yeesh that was long. Sorry!

Share this post


Link to post
Share on other sites

i am using cetaphil gentle cleanser in the morning and at night...and i am using tretinoin every night

i dont apply moisturizer in daytime, 'cause every moisturizer makes my skin look greasy...

i seldom go out in daytime. and when i go out, i always avoid direct sunlight. is it ok i dont use sunscreen?

when i wake up in the morning, my face is fine

but after some time, or when i have facial expression (smile, eating, or even talking), my face goes red and it will last for all day long...

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×